# SDR FDEA202107111724

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 67,277 hours, 26,246 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part number: 113N165813
- Condition: Cracked
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD AILERON, PCU HINGE PANEL IS CRACKED AT OUTBOARD PCU. REPAIRED L/W, OUTBOARD AILERON, PCU HINGE PANEL CRACKED AREA IAW BOEING 757-  SRM 57-51-04-OI, ,51-70-05-OG 5.A, 57-51-01-2R FIG 201 SHEET 3.
